# SDR UPS04442012

- Difficulty date: February 26, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Condition: Chafed
- Location: Fuse To Vertical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP AFT FUSELAGE TOP SKIN LT SIDE VERT FIN SEAL INTERFACE AREA FOUND MINOR CHAFE MARK FROM BS 2284-2360.  BS 2284-2360 SKIN WEAR DAMAGE AREA SMOOTHED OUT AS PER SRM 51-10-01 & REPROTECTED AS PER SRM 51-10-02 WITHIN SRM 53-30-01 FIG 1.  FLAGNOTED & EO 5330-18431-A ITEM 8 ALLOWABLE DAMAGE LIMITS.  EXCEPT BS 2300-2320 & BS 2330-2360 EXCEEDED LIMITS.  SKIN REPAIR C/O AS PER SRM 53-30-03 FIG 1 CATEGORY B REPAIR REPEAT INSPECTION REQ PER SRM 53-30-03 FIG 1 SHT 13.
